I really don’t need this right now.
My main AP Amisulpride I think is what is causing this.
I take 800mg a day, so I could have it reduced to see if that helps.
I have been offered beta blockers before but my old psych doc said no to that, so I will avoid this with the new doctor.
I am just beyond upset about this. Amisulpride has helped me a lot over the last few years, and it looks like it is coming to an end again.
I have been on 7 different AP’s now, so the ones I can try are starting to run out.
I can put up with this like I have been, but if it gets much worse I am not sure what I will do
Consult another pdoc if he/she refuse to change medicine or not doing nothing regarding the side effects.
Where I live there is no choice of doctor. You get who you’re given. The services are too stretched to facilitate such a request
That’s very concerning. Go to another hospital even if need to travel more.
The only way I will get a different doctor is if I go private, but I cannot afford to do that
Check if low cost private hospital there, it doesn’t cost much for just consultation.
Last time I checked it was £250 for a 45 min session
Yea that’s expensive like psychologists here.
Not worth it.
The deal is you have to stay an one AP for along time because previous AP withdrawals last for a long time. If you tried so many, I would go on one that was most suitable for functioning. There is no perfect AP
That’s huge. Here in India it just cost around 500 INR or £5 for consultation in private hospital.
Another idea is to get admitted to a psych ward of known for good doctors and fully agreeing for treatment they offer and medications they pick. It will take minimum of one month to 3 months but the result will be that you will be put on the meds you will fully function
Yes do something to get another doctor’s opinion as sticking with side effects is risky and can even bring other complications like Parkinson’s disease.
Why don’t you want to take beta blockers?
What did your previous doctor tell you about them?
I hear propranolol is ok for Akathisia sometimes Benadryl too
If the Akathisia is so bad,they prescribe Ativan+ propranolol
Have you given Clozaril a whirl? When it comes to EPS, if Seroquel is a 10 on a 1-10 scale, Clozaril is a 1. You have the annoying blood draws, but it often works wonders for people who have failed multiple APs. Surprised nobody suggested it yet. It’s a high maintenance drug, so pdocs are loathe to use it, it seems. They’d rather throw $hit against the wall and see what sticks rather than using Clozaril. As told to me by a pdoc.
True,clozaril is number one
The blood tests will be less frequent after a while…
Sometimes clozapine can cause hallucinations And Akathisia from experience but ,If it doesn’t then its the best choice…
I am not sure why my previous doctor was against them.
I refused Clozaril before as the side effects were too similar to Olanzapine which I hated
We’re limited in our choices. Let’s be honest: we gave up our bikini modeling careers long ago when we started on these meds. I often hear this said, and while cliche, it’s true: “I’d rather be fat and sane than beautiful and crazy.” With shifting options and limited choice, we’re frequently backed into a corner and have to sacrifice something. What I’m saying is maybe it’s time to reconsider Clozaril with so few remaining choices.